MathSciNet Relay Station
MathSciNet bibliographic data
MR1084465 22E46 (22E45)
Li, Jian-Shu Theta lifting for unitary representations with nonzero cohomology. Duke Math. J. 61 (1990), no. 3, 913–937.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement